General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy MIAN:

Personal entry:
Save password
Forgotten password?

Trudy Mat. Inst. Steklov., 1980, Volume 139, Pages 3–241 (Mi tm2625)  

This article is cited in 35 scientific papers (total in 35 papers)

Moduli of families of curves and quadratic differentials

G. V. Kuz'mina

Full text: PDF file (25517 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1982, 139, 1–231

Bibliographic databases:

UDC: 517.54

Citation: G. V. Kuz'mina, “Moduli of families of curves and quadratic differentials”, Trudy Mat. Inst. Steklov., 139, 1980, 3–241; Proc. Steklov Inst. Math., 139 (1982), 1–231

Citation in format AMSBIB
\by G.~V.~Kuz'mina
\paper Moduli of families of curves and quadratic differentials
\serial Trudy Mat. Inst. Steklov.
\yr 1980
\vol 139
\pages 3--241
\jour Proc. Steklov Inst. Math.
\yr 1982
\vol 139
\pages 1--231

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Fedorov, “On a variational problem of Chebotarev in the theory of capacity of plane sets and covering theorems for univalent conformal mappings”, Math. USSR-Sb., 52:1 (1985), 115–133  mathnet  crossref  mathscinet  zmath
    2. V. N. Dubinin, “The symmetrization method in problems on nonoverlapping domains”, Math. USSR-Sb., 56:1 (1987), 107–119  mathnet  crossref  mathscinet  zmath
    3. A. A. Gonchar, E. A. Rakhmanov, “Equilibrium distributions and degree of rational approximation of analytic functions”, Math. USSR-Sb., 62:2 (1989), 305–348  mathnet  crossref  mathscinet  zmath  isi
    4. Levitskii B.Y., “Reduced Para–Modulus and Internal Para–Radius”, Doklady Akademii Nauk Sssr, 316:4 (1991), 812–815  mathnet  isi
    5. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. N. Gavrilyuk, “On the covering of disks in the Bieberbach–Eilenberg class”, Russian Math. (Iz. VUZ), 43:11 (1999), 18–21  mathnet  mathscinet  zmath
    7. E. V. Kostyuchenko, “Reshenie odnoi zadachi ob ekstremalnom razbienii”, Dalnevost. matem. zhurn., 2:1 (2001), 3–15  mathnet  elib
    8. V. N. Dubinin, N. V. Eirikh, “Obobschennyi privedennyi modul”, Dalnevost. matem. zhurn., 3:2 (2002), 150–164  mathnet  elib
    9. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    10. E. G. Emel'yanov, “On quadratic differentials on multiply connected domains that are perfect squares”, J. Math. Sci. (N. Y.), 143:3 (2007), 3077–3089  mathnet  crossref  mathscinet  zmath
    11. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  mathnet  crossref  mathscinet  zmath  elib  elib
    12. A. Yu. Solynin, “The analytic fixed point function and its properties”, J. Math. Sci. (N. Y.), 143:3 (2007), 3153–3160  mathnet  crossref  mathscinet  zmath  elib
    13. D. A. Kirillova, “O maksimume mebiusova invarianta v zadache s chetyrmya nenalegayuschimi oblastyami”, Dalnevost. matem. zhurn., 10:1 (2010), 41–49  mathnet  elib
    14. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  mathnet  crossref
    18. A. B. Bogatyrev, “Elementary Construction of Strebel Differentials”, Math. Notes, 91:1 (2012), 135–138  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    19. S. P. Suetin, “An analogue of the Hadamard and Schiffer variational formulas”, Theoret. and Math. Phys., 170:3 (2012), 274–279  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    20. J. Math. Sci. (N. Y.), 193:1 (2013), 66–74  mathnet  crossref  mathscinet
    21. V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Method of interior variations and existence of $S$-compact sets”, Proc. Steklov Inst. Math., 279 (2012), 25–51  mathnet  crossref  mathscinet  isi
    22. A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Russian Math. Surveys, 68:3 (2013), 435–502  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. E. G. Emel'yanov, “The tangent properties of trajectories of certain two quadratic differentials”, J. Math. Sci. (N. Y.), 200:5 (2014), 568–576  mathnet  crossref
    25. V. O. Kuznetsov, “Some geometrical properties of extremal decompositions”, J. Math. Sci. (N. Y.), 200:5 (2014), 586–594  mathnet  crossref
    26. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, St. Petersburg Math. J., 25:6 (2014), 929–963  mathnet  crossref  mathscinet  zmath  isi  elib
    27. V. N. Dubinin, “On the reduced modulus of the complex sphere”, Siberian Math. J., 55:5 (2014), 882–892  mathnet  crossref  mathscinet  isi
    28. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  mathnet  crossref
    29. V. I. Buslaev, “Convergence of $m$-point Padé approximants of a tuple of multivalued analytic functions”, Sb. Math., 206:2 (2015), 175–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  mathnet  crossref  mathscinet
    32. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    33. S. I. Kalmykov, E. G. Prilepkina, “On the $p$-harmonic Robin radius in the Euclidean space”, J. Math. Sci. (N. Y.), 225:6 (2017), 969–979  mathnet  crossref  mathscinet
    34. Buslaev V.I. Suetin S.P., “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206:SI (2016), 48–67  crossref  mathscinet  zmath  isi  elib
    35. E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:436
    Full text:167

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019